MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Positioning Failure (1158); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was stuck on the guidewire.A 16x120mm, 100cm vici self expanding stent was selected for use in a stenting procedure within the left iliofemoral veins.The patient had a tumor that was causing compression.During the procedure, the stent would not deploy.The tuohy was loosened to deploy the vici stent, but the vici stent catheter would not move.The vici stent catheter was stuck and could not be pulled back.The vici stent catheter was removed.The procedure was completed with a 14x120mm, 100cm vici self expanding stent.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was received with the stent partially deployed on the delivery system.The distal stent wires were found to be damaged.This type of damage could potentially have occurred due to excessive force being applied to the device when attempting to deploy the stent in challenging patient anatomy.The investigator successfully deployed the stent with some resistance experienced due to a severe kink to the shaft and solidified media inside the delivery system.No damage or issues were noted with the deployed stent.A visual and tactile inspection identified a severe kink on shaft of the device located approximately 15mm distal of the mail valve.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified during the product analysis.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11267029
Report Number2134265-2021-01073
Device Sequence Number3256566
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019060035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/08/2021
Patient Sequence Number1